# SDR C2XA03TY173

- Difficulty date: October 5, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 4,106 hours, 3,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521699001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE FORWARD FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMB SRM 53-21-10 AND CPM 51-21-04/05/06, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
